New applications of Araks inequalities to the Littlewood--Offord problem

F. Götze, A. Yu. Zaitsev

Research output: Contribution to journalArticleResearchpeer-review

Original languageUndefined
Pages (from-to)639-663
Number of pages24
JournalEuropean Journal of Mathematics
DOIs
StatePublished - 2018

Scopus subject areas

  • Mathematics(all)

Cite this

@article{447019f1a1214ea59122a487a27cc7e2,
title = "New applications of Araks inequalities to the Littlewood--Offord problem",
author = "F. Götze and Zaitsev, {A. Yu.}",
year = "2018",
doi = "10.1007/s40879-018-0215-3",
language = "не определен",
pages = "639--663",
journal = "European Journal of Mathematics",
issn = "2199-675X",
publisher = "Springer",

}

New applications of Araks inequalities to the Littlewood--Offord problem. / Götze, F.; Zaitsev, A. Yu.

In: European Journal of Mathematics, 2018, p. 639-663.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - New applications of Araks inequalities to the Littlewood--Offord problem

AU - Götze, F.

AU - Zaitsev, A. Yu.

PY - 2018

Y1 - 2018

U2 - 10.1007/s40879-018-0215-3

DO - 10.1007/s40879-018-0215-3

M3 - статья

SP - 639

EP - 663

JO - European Journal of Mathematics

JF - European Journal of Mathematics

SN - 2199-675X

ER -